MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION TUBE SET, STD VOL, TRIFURC, ST; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number H93863
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a trifurcated fluid transfer tube set leaked unspecified fluid despite the clamp being closed.This was discovered during testing.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H4: device manufactured between may 02, 2022 to may 03, 2022.H10: one unopened device was received for evaluation.A visual inspection did not identify any abnormalities that could have contributed to the reported condition.A functional testing was performed on the three (3) inlet clamps of the set and on the tubing clamp using sterile water and no issue was observed.Measurements of all slide clamps were performed and the results were found to be within specification.The repeater pump operator manual states ¿note inlet clamps are not designed to occlude the inlet line; they are designed to reduce dripping and spills during disposal of the tube set.¿ the reported condition was not verified.The device was found to be conforming product.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TUBE SET, STD VOL, TRIFURC, ST
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16862098
Report Number1416980-2023-02135
Device Sequence Number5385995
Product Code FPA
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K062909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Catalogue NumberH93863
Device Lot Number60365713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown